# SDR GLBA20110815G

- Difficulty date: August 13, 2011
- Submitted: August 15, 2011
- Operation: Air carrier
- Aircraft: N220GL
- Make and model: Beech 1900D
- Aircraft serial: UE220
- Aircraft time: 31,003 hours, 38,943 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: MDA5
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE INSTRUMENT EMERGENCY LIGHTS SWITCH DOES NOT ILLUMINATE ANY INSTRUMENT INDIRECT LIGHTS.  MX REPLACED A HOT BUSS FUSE IN THE BATTERY BOX, PN: MDA-5, REF MM 24-00-02, SEC 2, OPS CK GOOD.
